# SDR SWAA2024012432376

- Difficulty date: December 15, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 277 AND STA 294.5 AT BL-0 WL 208.1 INTRCOSTAL CRACKED. DOT 124-001<[01] REMOVED AND INSTALLED NEW INTERCOSTAL P/N 141A5410-3 PO# 2028887 AT FWD CABIN BETWEEN STA 277 AND STA 294.5 AT BL-0 WL 208.1 AS PER SRM-51-40-02-0G-0 AND DWG #141A5410.;[02] VERIFIED INTERCOSTAL REPLACED
